1. Asymptotic behaviour of the product of random matrices depending on a parameter. Dokl. Akad. Nauk. SSSR, v.224, no.6, p.1248-1253, 1975.

2. The law of large numbers in some functional spaces. Uspechi Matem. Nauk, v.31, no.2 (188), p.211-212, 1976.

3. On the Mott problem, Dokl. Akad. Nauk. SSSR, v.230, p.761-764, 1975 (with S.A.Molchanov).

4. One-dimensional random Schroedinger operator has a pure point spectrum, Func. Anal. and Applic., v.11, no.1, p.1-10, 1977. (with S.A.Molchanov and L.A.Pastur)

5. Asymptotic properties of the product of random matrices depending on a parameter, Multicomponent Random Systems, Dekker, Inc. New York and Basel, 1980, p.239-283.

6. The structure of the spectrum of the Schroedinger random difference operator, Dokl. Akad. Nauk. SSSR, v.255, no.2, p.273-277, 1980.

7. A condition for simplicity of the spectrum of Lyapunov exponents, Dokl, Akad. Nauk. SSSR, v.227, no.2, p.297-301, 1987 (with G.A.Margulis), translation in Soviet Math. Dokl., v.35,no.1, p.309-313, 1987.

8. Lyapunov indices of the product of random matrices. Uspechi Matem. Nauk. V.44. no5 p.13-60, 1989 (with G.A.Margulis), translation in Russian Math. Surveys, 44:5, p.11 - 71, 1990.

9. Lyapunov exponents and asymptotic behaviour of the product of random matrices, Lecture Notes in Mathematics 1486, p. 23-37, 1991.

10.Dimension de la loi gaussienne pour un produit de matrices aleatoires indpendantes et adh\'erence de Zariski, C. R. Acad. Sci. Paris, t. 313, S\'erie I, p. 305-308,1991 (with Y. Guivarc'h).

11. Lyapunov Exponents of the Schroedinger Equation with quasi-periodic potential on a strip (with E.Sorets), Comm. Math. Physics, 145, p. 507 - 513, 1992.

12. Zariski Closure of Subgroups of the Symplectic Group and Lyapunov Exponents of the Schroedinger Operator on the Strip, Comm. Math. Physics., Vol. 174, pages 347 - 365,. 1995.

13. Lyapunov exponents of the Schroedinger equation with certain classes of ergodic potentials. AMS Translations, (2) Vol. 171, p. 73 -80, 1996 (with E.Sorets).

14. Zariski closure and the dimension of the Gaussian law for products of random matrices. I., Prob. Theory and Related Fields, Vol. 105, p. 109 -142, 1996 (with Y.Guivarc'h).

15. Distribution of Eigenvalues in Non-Hermitian Anderson Model. Phys. Rev. Letters, Vol. 80, Number 13, p. 2897 - 2900, 1998 (with B. A. Khoruzhenko).

16. Recurrence and transience of random walks in random environments on a strip. Commun. Math. Phys. Vol. 214, Number 2, pages 429-447, 2000 (with E. Bolthausen).

17. Eigenvalue Curves of Asymmetric Tridiagonal Random Matrices. Electronic Journal of Probability 5, Paper 16, pages 1-28, 2000 (with B. A. Khoruzhenko).

18. Regular Spacings of Complex Eigenvalues in One-Dimensional Non-Hermitian Anderson Model. Commun. Math. Phys., Vol. 238, Number 3, pages 505-524, 2003 (with B. A. Khoruzhenko).

19. Thouless formula for random non-Hermitian Jacobi matrices. Israel Journal of Mathematics, Vol. 148, pages 331-346, 2005 (with B. A. Khoruzhenko).

20. Simple transient random walks in one-dimensional random environment: the central limit theorem. Probab. Theory and Related Fields, Vol. 139, pages 41-64, 2007.

21. Linear and sub-linear growth and the CLT for hitting times of a random walk in random nvironment on a strip. Probab. Theory and Related Fields, 41 pages, published on line in August, 2007.

22. Lingering random walks in random environment on a strip, 36 pages, appeared on line in Commun. Math. Phys. in December, 2007 (with E. Bolthausen).